# SDR AWXA200400802

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,836 hours, 53,021 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Detectors
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING ON CLIMB OUT,  AFTER SELECTING FLAPS UP RECEIVED FWD CARGO FIRE LIGHT AND FIRE BELL, DISCHARGED NR 1 CARGO FIRE BOTTLE AND LIGHT EXTINGUISHED, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINT MET AC AND PERFORMED A MAINT BITE TEST OF CARGO SMOKE DETECTION SYSTEM IAW TR 26-0003AW,  ONLY FAULTS INDICATED WERE FOR SQUIB AND FIRE BOTTLE THAT WERE DISCHARGED. PERFORMED A CARGO COMPARTMENT SMOKE DETECTION SYS TEST IAW T/C F1B26004, AND CARGO FIRE BOTTLE SQUIB CIRCUIT TEST IAW T/C A2B26001, NO FAULTS FOUND ON EITHER TEST. REPLACED NR 1 CARGO FIRE EXTINGUISHING BOTTLE IAW T/C R2B26002, AND REPLACED FIRE SUPPRESSION DIVERTER VALVE IAW T/C R2B26001, PRESSURE AND OPS TESTS WERE GOOD.
